# SDR GTIA2018040502561

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-232
- Aircraft serial: 7395
- Aircraft time: 4,141 hours, 1,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FLASHLIGHT INOPERATIVE. R & R THE FLASHLIGHT IAW  DRAWING NK-321.
